# SDR SWAA2022072632080

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 19,300 hours, 9,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CAPTS SIDE FLASHLIGHT INOP / [01] R & R FLASHLIGHT BATTERY PER AMM 25-64-00
